I am getting leg and foot pain after standing for a long period of time
I work retail and stand on my feet for 7-8 hours for several days in a row. It's been a few months and from day 1 my heels on both feet have gone numb and hurt after an hour or so. During the last week I have been experiencing pain sour feeling and numbness in my left leg. I tried several different type of sneakers and shoes with no relieve. New leg pain occurred during an attempt with a new pair of sneakers. I do not have health insurance so a dr visit is out of the question. Any thougths?
I am diabetic and i worked on my feet 7-9 hours straight a day i still have my tendon and ligaments on top of my foot or the metatarsal part hurts which is more sensitive now after i had an ankle sprain 7 months ago. Realy hurts after a long shift and i was making a research i think my illness is called metatarsalgia. You will feel relieved on calves,arch and heel if you use the right shoe. My most comfortable one is from the brand shoes for crews the design is called energy,-$80 got it .5 size larger at 9 and wide coz i have wide 8.5 size that way you have room to insert an ortho pad which i got from walmart or family dollar the dr. Scholl's tri support insole pad -$7.00 might help you and that shoe that am wearing. Drink vit.bcomplex it helped my carpal tunnel, tendon and bone broth also helps and the supplement called glucosamine. I dont have an insurance as well so i wish some of the things i do will help you in some way. Goodluck!
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.